|PEP and atiobiotics?
Jul 13, 2014
I started taking PEP a week ago. When I was coming back home, the rain caught me, and I caught a cold. Now, my question is if any of the antibiotics that I am normally prescribed when I caught a cold would react with my PEP? I normally take clarithromycin,ampicillin or azithromycin. Will they decrease the efficiency of PEP? Is it dangerous to take them together?
| Response from Dr. Young
Hello and thanks for posting.
Your antibiotics don't interfere with your HIV PEP medications.
It's ok to take them together. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Sign Of Acute HIV Infection?
- Can You Get HIV From Touching An Open Scab?
- Anal Warts After Deep Kissing Worried I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Herpes After Condom Inside Out Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.